Mathematical Research Letters

Volume 21 (2014)

Number 5

Transversely affine foliations on projective manifolds

Pages: 985 – 1014

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n5.a5

Authors

Gaël Cousin (Dipartimento di Matematica, Università di Pisa, Italy)

Jorge Vitório Pereira (Instituto Nacional de Matemática Pura e Aplicada Estrada Dona Castorina (IMPA), Rio de Janeiro, Brazil)

Abstract

We describe the structure of singular transversely affine foliations of codimension one on projective manifolds with zero first Betti number. Our result can be rephrased as a theorem on rank two reducible flat meromorphic connections.

Keywords

foliations, transverse affine structures

Full Text (PDF format)